Skip to Content

Join the 'Zyclara' group to help and get support from people like you.

Zyclara Questions

 Clear

We found 22 questions associated with the 'Zyclara' topic.

I applied Zyclara cream for 14 days. Stopped using it for 14 days. I then continued using it for 9?

Posted 5 Nov 2016 by bluedog51 0 answers

days. Because of severe symptoms can I suspend using it for a few days then continue to finish the final 5 days.

Severe back pain taking Zyclara (Imiquimod cream 3.75%)?

Posted 21 Aug 2016 by DLBurton 0 answers

I am taking Zyclara (Imiquimod cream) 3.75% one week on, one week off, one week on, then one week off. I am taking it for precancer spots on my face. I just finished my first week, my face was really red in spots and sore, but today it is feeling better, still looks red, bumpy and a bit flaky. I ...

Zyclara - I have been off this medication for 14 days after 12 days on. I am still nuesea?

Posted 23 Apr 2016 by Maggie tressler 0 answers

Is this normal to have it stay in your system this long

I am using Zyclara cream every other day for 6 weeks straight. It seems like a different dosage than

Posted 4 Jan 2015 by Garyhurewitz 2 answers

... everyone else. This is what my doctor prescribed. Is anyone else applying it in this manner?

Starting Zyclara on Jan. 2, 2015. doing the 2 weeks on and off. going to florida Mar. 1st for month?

Posted 28 Dec 2014 by willydorsh 1 answer

of golfing and outdoor fun. Will this be an issue?

Starting Zyclara next week. I've extensive pre-cancer AK on my face. I work?

Posted 27 Aug 2014 by rosebloom 2 answers

... I work in the food industry and deal with food, cash and customers all day long. When I had a melanoma removed a few months ago, everyone kept asking "what's wrong with your face". I was extremely embarrassed. My company's insurance has agreed to short-term disability ...

Zyclara - I just find out I got some cream on my eyes and I didn't know 1 week ago I need to know?

Posted 25 Aug 2014 by Chantal123 1 answer

... what to do thank you my eyes are red and got yellow stuff in the corner of my eyes every day the skin is getting raw

Can anyone recommend a good cream to help healing after using zyclara?

Posted 27 Sep 2012 by ALLREAD30 1 answer

My Dr recommended I use the cream 3 weeks but the side effects are so bad I only used 17 days. I want my face to heal faster so I can get on with life and not fear going in public eye.

Zyclara - Anyone else feel chills and tired all the time?

Posted 12 Oct 2012 by paidmytaxes 1 answer

Had surgery for large basal cell, using Zyclara for 3 other spots. Need to return to work soon. No energy.

Zyclara - Everything I see and read talks about the 2-2-2 treatment but my dr wants me to do 30?

Posted 3 Oct 2012 by spp 1 answer

... days straight. Anyone else been told this?

After applying zyclara for 9 days, when does oozing, pain, bleeding stop>?

Posted 26 Jan 2012 by oldduck64 1 answer

I stopped applications on my lips after 9 days as way too much pain-throbbing, needle like sensations, depression etc. 6 days later lips continue to get worse. Wake up with blood all over my lips. When will these symptoms stop?

Can moisturizers be used during daytime hours while receiving Zyclara on face?

Posted 14 Nov 2011 by b.gayle 1 answer

After one week of Zycalra treatment, my face is red, dry and scaly. Can moisterizers be used during the day to relieve some of the itching and dryness?

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Keratosis, Condylomata Acuminata

Zyclara Patient Information at Drugs.com

Search this Group